MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM

SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number 10140000
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Grinding noises were coming from the mammomat inspiration unit during system movement.Siemens local service engineer inspected the unit, and when the covers were removed, found 4 bolts that attach the tube arm assembly to the stand had started to become loose.The engineer removed the bolts, added loctite to them and re-installed the bolts.The concerned unit was checked for free movement and returned to the customer for mobile use.There are no injuries attributed to this event.
 
Additional Manufacturer Narrative
The concerned unit is used as a mobile system.It is assumed that the vibrations during transportation had contributed to the loosening of the bolts.The unit was fixed and returned to operation.Internal id # (b)(4).This issue was discovered during a secondary service notification review and escalated as a potentially reportable event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MAMMOMAT INSPIRATION
Common Device Name
FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key13367118
Report Number3004977335-2022-13586
Device Sequence Number17474655
Product Code MUE
UDI-Device Identifier04056869009063
UDI-Public04056869009063
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030010/S6
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10140000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown